Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

22 year having tight foreskin. Using bethamethasone. Any side effects? Is it a steroid?

Hi sir, I am a 22 year old male; i am suffering from problems of tight foreskin . I have started to use Bethamethasone for my foreskin for the past 4 days for stretching . I would like to know if there is any side effects if i use the cream. I am worried since i came to know that is a sort of steroid; so please can you let me know the effects of Bethamethasone and how long should i use it?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Your foreskin is tight and you are using some steroid cream .It is not advisable to use any medicine on your own without consulting a doctor.If you are unable to retract the foreskin it suggest that you have what i called as Phimosis.Better you consult some surgeon who on clinical examination will decide whether you need to get circumcised or not.Attempting to retract the foreskin forcibly will give cracks on the foreskin.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor